# SDR AALA202307069214

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A320*
- Aircraft serial: 7188
- Aircraft time: 19,696 hours, 7,739 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN NORMALLY WITH HANDLE, UPPER DOOR LATCH INOPERATIVE.  MAINTENANCE REPLACED THE TOP (AALA202307069214) AND CENTER (AALA202307067866) LATCH MECHANISMS PER AMM 52-51-21
